Home > CURRICULUM VITAE

CURRICULUM VITAE


List of Publications

 

Published

    1.       Spline Solutions of Linear Sixth-order Boundary-value Problems,

    Shahid S. Siddiqi and E. H. Twizell,

    Intern. J. Computer Math., Vol. 60(1996) pp295--304.

    2.  Spline Solutions of Linear Eighth-order Boundary-value Problems,

    Shahid S. Siddiqi and E. H. Twizell,

    Computer Methods in Applied Mechanics and Engineering,

    Vol. 31(1996) pp 309--325.

    3.  Spline Solutions of Linear Twelfth-order Boundary-value Problems,

    Shahid S. Siddiqi and E. H. Twizell,

    Journal of Computational and Applied Mathematics,

    Vol.78 (1997) pp 371---390.

    4.       Designing with Rational Cubic Spline,

    M. Sarfraz, Muhammad Hussain, Shahid S. Siddiqi and J. M. Ali,

    Journal PERTANIKA (Special Volume, 1997),

    International Conference on the Applications of Numerical Methods in Engineering, Malaysia, 520--526.

    5.  Spline Solutions of Linear Tenth-order Boundary-value Problems,

    Shahid S. Siddiqi and E. H. Twizell,

    Intern. J. Computer Math., Vol.68(1998) pp345--362.

    6.       Defining new Consistency Relations for Spline Solutions of Sixth and Eighth

      Order Boundary-Value Problems,

      Shahid S. Siddiqi,

      The Punjab University Journal of Mathematics, Vol. 31(1998) pp123--138.

7. Defining new Consistency Relations for Spline Solutions of Tenth

      Order Boundary-Value Problems,

      Shahid S. Siddiqi,

      The Punjab University Journal of Mathematics, Vol. 32 (1999) pp153—171.

    8Defining New Consistency Relations for Spline Solutions of Twelfth Order Boundary-Value Problems,

    Shahid S. Siddiqi,

    The Punjab University Journal of Mathematics, Vol.  34 (2001) pp 77-101.

9. Reconstruction of 3D-Objects using Cross-sectional Data

    Shahid S. Siddiqi and M. Zia Afzal,

    The Punjab University Journal of Mathematics, Vol.  35 (2002) pp 81-92.

10. End Conditions for Interpolatory Septic Spline

      Ghazala Akram and Shahid S. Siddiqi,

    International Journal of Computer Mathematics, Vol. 82, No. 12, 2005 pp1525- 1540.

    11. Solutions of Fifth Order Boundary-Value Problems Using NonPolynomial   Spline Technique

      Shahid S. Siddiqi and Ghazala Akram,

      Applied Mathematics and Computation Vol. 175, No. 2, 2006 pp. 1574-1581.

    12. Solutions of Sixth Order Boundary-Value Problems Using Non-Polynomial   Spline Technique

    Ghazala Akram and Shahid S. Siddiqi,

    Applied Mathematics and Computation Vol. 181 (2006), pp. 708-720.

    13. An Approximating C4 stationary subdivision scheme

    Shahid S. Siddiqi and Nadeem Ahmad

    European Journal of Scientific Research Vol. 15 No.1 (2006), pp. 97-102

    14. End Conditions for Interpolatory Sextic Spline

    Shahid S. Siddiqi and Ghazala Akram

    International Journal of Computer Mathematics, Vol. 83, No. 5-6 (2006), pp. 473 - 485 

    15. A proof of the smoothness of the 6-point interpolatory scheme

    Shahid S. Siddiqi and Nadeem Ahmad

    International Journal of Computer Mathematics, Vol. 83, No. 5-6 (2006), pp. 503-509

    16. Nonic Spline Solutions of Eighth Order Boundary Value Problems

    Ghazala Akram and Shahid S. Siddiqi,

    Applied Mathematics and Computation Vol. 182, Issue 1, 2006, pp. 829-845.

    17. Solutions of Twelfth Order Boundary Value Problems using Thirteen Degree Spline

    Shahid S. Siddiqi and Ghazala Akram,

    Applied Mathematics and Computation, Vol. 182, Issue 2, (2006), pp. 1443-1453.

    18. Sextic Spline Solutions of Fifth Order Boundary Value Problems

    Shahid S. Siddiqi and Ghazala Akram

    Applied Mathematics Letters, Vol. 20 (2007), pp. 591-597.

    19. Solution of the System of Fourth Order Boundary Value Problems using Non-Polynomial Spline Technique

    Shahid S. Siddiqi and Ghazala Akram,

    Applied Mathematics and Computation, Vol. 185 (2007), pp. 128-135.

    20. Solution of Tenth-Order Boundary Value Problems using Eleventh Degree Spline

    Shahid S. Siddiqi and Ghazala Akram,

    Applied Mathematics and Computation, Vol. 185 (2007), pp. 115-127. 

    21. A new Three-point approximating C2 subdivision scheme

    Shahid S. Siddiqi and Nadeem Ahmad

    Applied Mathematics Letters, Vol. 20 (2007), pp. 707-711.

    22. Solution of the system of fourth order boundary value problems using cubic spline 

    Shahid S. Siddiqi and Ghazala Akram

      Applied Mathematics and Computation, Vol. 187 (2007), pp. 1219–1227.

    23. Reconstruction of Objects from 3D Cross Sectional Data Using Subdivision Technique

      Shahid S. Siddiqi and Nadeem Ahmad

      European Journal of Scientific Research, Vol. 16 No. 4 (2007), pp. 611–618.

    24. Quintic Spline Solutions of Linear Sixth-Order Boundary Value Problems

    Shahid S. Siddiqi, Ghazala Akram and Saima Nazeer

      Applied Mathematics and Computation, Vol. 189 (2007), pp. 887–892.

    25. Nonpolynomial Sextic Spline Method for the Solution along with Convergence of Linear Special Case Fifth-Order Two-Point Boundary Value Problems

      Shahid S. Siddiqi, Ghazala Akram and Salman Amin Malik

      Applied Mathematics and Computation, Vol. 190 (2007), pp. 532–541.

    26. Solution of 10th-Order Boundary Value Problems using Non-Polynomial Spline Technique

    Shahid S. Siddiqi and Ghazala Akram

      Applied Mathematics and Computation Vol. 190 (2007), pp. 641–651.

    27. Numerical Solution of a System of Fourth Order Boundary Value Problems using Cubic Non-Polynomial Spline Method

      Shahid S. Siddiqi and Ghazala Akram

      Applied Mathematics and Computation  Vol. 190 (2007), pp. 652–661.

    28. Solution of Eighth Order Boundary Value Problems using Non-Polynomial Spline Technique

    Shahid S. Siddiqi and Ghazala Akram

    International Journal of Computer Mathematics, Vol. 84, No. 3, 2007, pp. 347-368.

    29. Quintic Spline Solutions of Fourth Order Boundary-Value Problems

    Shahid S. Siddiqi  and Ghazala Akram 

    International Journal of Numerical Analysis and Modeling, Canada, Vol. 5, No. 1 (2008), pp. 101-111.

30. Quartic Spline Solution of Linear Fifth Order Boundary Value Problems

    Shahid S. Siddiqi, Ghazala Akram and Arfa Elahi

    Applied Mathematics and Computation, Vol. 196 (2008), pp. 214-220.

31.  Septic Spline Solutions of Sixth Order Boundary-Value Problems

      Shahid S. Siddiqi and Ghazala Akram,

    Journal of Computational and Applied Mathematics, Vol. 215 (2008), pp 288– 301.

32. A new 5-point Approximating Subdivision Scheme

      Shahid S. Siddiqi and Nadeem Ahmad

    International Journal of Computer Mathematics, Vol. 85, No. 1, January 2008, pp. 65–72. 
     
     

    33. Solution of Twelfth Order Boundary Value Problems using Non Polynomial spline Technique

      Shahid S. Siddiqi and Ghazala Akram

      Applied Mathematics and Computation, Vol. 199, No. 2 (1) (2008), pp. 559–571.

34. A C6 Approximating Subdivision Scheme

      Shahid S. Siddiqi and Nadeem Ahmad

      Applied Mathematics Letters, Vol. 21, No. 7 (2008), pp. 722–728.

    35. Sobolov Gradient Approach for the Time-Evolution Related to Energy Minimization of Ginzberg-Landau Functionals

      Nauman Raza, Sultan Sial and Shahid S. Siddiqi

      Journal of Computational Physics, Vol. 228, No. 7 (2009), pp. 2566–2571.

36Energy Minimization Related to Nonlinear Schrodinger Equation

      Nauman Raza, Sultan Sial and Shahid S. Siddiqi

      Journal of Computational Physics, Vol. 228, No. 7 (2009), pp. 2572–2577.

37. Solution of Eighth Order Boundary Value  Problems using Variational  Iteration Technique

      Shahid S. Siddiqi, Ghazala Akram and Sabahat Zaheer

    European Journal of Scientific Research, Vol. 30, No. 3 (2009), pp. 361–379.

38. Solution of Tenth Order Boundary Value  Problems using Variational  Iteration Technique

      Shahid S. Siddiqi, Ghazala Akram and Sabahat Zaheer

    European Journal of Scientific Research, Vol. 30, No. 3 (2009), pp. 326–347.

39. Solution of Eleventh Order Boundary Value Problems using Variational  Iteration Technique

      Shahid S. Siddiqi, Ghazala Akram and Imran Zulfiqar Cheema

    European Journal of Scientific Research, Vol. 30, No. 4 (2009), pp. 505–525.

40. A Stationary Ternary C4 Scheme for Curve Sketching

      Shahid S. Siddiqi and Kashif Rehan

    European Journal of Scientific Research, Vol. 30, No. 3 (2009), pp. 380–388.

41. Hexagonal Topology and Polygonal Complex Approach

      Shahid S. Siddiqi and Nadeem Ahmad

    European Journal of Scientific Research, Vol. 32, No. 1 (2009), pp. 103–110.

42. A Stationary Binary C1 Curve Subdivision Scheme

      Shahid S. Siddiqi and Kashif Rehan

    European Journal of Scientific Research, Vol. 32, No. 4 (2009), pp. 553–561.

43. Variational Iteration Method for the Solution of Twelfth Order Boundary  Value  Problems

    Shahid S. Siddiqi, Ghazala Akram and Imran Zulfiqar Cheema

    European Journal of Scientific Research, Vol. 33, No. 1 (2009), pp. 96–114.

44. Simulation Study of Propagation of Pulses in Optical Fiber Communication  Systems using Sobolov Gradient and Split-Step Fourier Methods

      Nauman Raza, Sultan Sial and Shahid S. Siddiqi

      International Journal of Computational Methods, Vol. 6, No. 1 (2009), pp. 119- 130.

45. Approximating Time Evolution Related to Ginzburg-Landau Functionals via  Sobolov Gradient Methods in a Finite-Element Setting

      Nauman Raza, Sultan Sial and Shahid S. Siddiqi

      Journal of Computational Physics, Vol. 229, No. 5 (2010), pp. 1621-1625. 

46. Modified form of Binary and Ternary 3-point Subdivision Schemes

      Shahid S. Siddiqi and Kashif Rehan

      Applied Mathematics and Computation, Vol. 216, (2010), pp. 970-982.

47. Improved binary four point subdivision scheme and new corner cutting  scheme

      Shahid S. Siddiqi and Kashif Rehan

      Computers and Mathematics with Applications, Vol. 59, (2010), pp. 2647-2657.

48. End Conditions for Interpolatory Nonic Splines

      Shahid S. Siddiqi and Ghazala Akram 

      South East Asian Bulletin of Mathematics, Vol. 34, (2010), pp. 469-488.

49. A Ternary 3-Point Scheme for Curve Designing

      Shahid S. Siddiqi and Kashif Rehan

      International Journal of Computer Mathematics, Vol. 87(8), (2010), pp. 1709-

      1715. 


 

 

Search more related documents:CURRICULUM VITAE
Download Document:CURRICULUM VITAE

Set Home | Add to Favorites

All Rights Reserved Powered by Free Document Search and Download

Copyright © 2011
This site does not host pdf,doc,ppt,xls,rtf,txt files all document are the property of their respective owners. complaint#downhi.com
TOP